# SDR JJBA20140808002

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 27,497 hours, 30,290 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN THE COCKPIT WITH BLEEDS ON, WHEN SELECTED OFF SMOKE WENT AWAY & NO SMOKE IN THE CABIN TO REPORT. DEFERRED IAW MEL.  R & R NR 2 PACK.  OPERATIONAL CHECKED SATISFACTORY.
